Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Does Oosure intake cause back pain,sore breast and tiredness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, My age is 25 yrs. Doctors had told me that i have PCOD. we are planning for a baby and doctor had asked us to take oosure plus for PCOD. when i take those tablets i get severe back pain and tiredness. Is it good to continue taking tablets and if yes how long should i use them. I also have sore breast. My weight is getting increased everyday. Please suggest. I am using tablets from one month.
Posted Wed, 12 Feb 2014 in General Health
Answered by Dr. Chakravarthy Mazumdar 36 minutes later
Brief Answer: Discontinue it temporarily Detailed Answer: Hi Oosure is myo inositol a kind of Vit B and Vit D supplement. Whether using this would improve the fertility rate is still unsure. Some say that there is temporary correction of the mal-functioning insulin pathways and reduce insulin resistance which is one of main pathophysiology in PCOS. If you are sure that the new symptom of back pain and tiredness is because of this you can stop it and report it to the doctor. These are new drugs and any new adverse affect can be reported and recorded. My advise is to stop and report. Continue lifestyle changes and ask your doctor about Metformin. Lose weight by 10% if you are overweight for your height and age, that improves the fertility chances. Good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor